# SDR DALA2023050503539

- Difficulty date: May 4, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 96,073 hours, 42,099 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 DENT ON PREVIOUS REPAIR (PLUG) BTW STA 356/ STA 377 AND S-3L/S-4L ON FUSELAGE SKIN. CORRECTIVE ACTION: SUMMARY OF NRC 00052: DENT ON PREVIOUS REPAIR (PLUG) BTW STA 356 / STA 377 AND S-3L/S-4L ON FUSELAGE SKIN WAS REPAIRED PER ER/A 608028-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR.(2750679)
